Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Zero span is a sequential strong Whitney-reversible property


Author: Akira Koyama
Journal: Proc. Amer. Math. Soc. 101 (1987), 716-720
MSC: Primary 54B20; Secondary 54F20
DOI: https://doi.org/10.1090/S0002-9939-1987-0911039-5
MathSciNet review: 911039
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The concept of span of metric spaces was introduced by Lelek [5]. Span is an important concept in regard to chainability of continua. In this paper, motivated by recent results [2, 11], we show that zero span is a sequential strong Whitney-reversible property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B20, 54F20

Retrieve articles in all journals with MSC: 54B20, 54F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0911039-5
Keywords: Span, surjective span, $ \varepsilon $-uniformization, hypersurface, Whitney map, Whitney-reversible property
Article copyright: © Copyright 1987 American Mathematical Society